Alert archive / North Carolina / Flash Flood Warnings in 2008

Flash Flood Warning 18, NWS Blacksburg, VA

June 9, 2008Watauga County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Jun 9, 2008, 5:19 PM EDT for Watauga County, North Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 5:19 PM EDT (21:19 UTC)
Expired
Jun 9, 2008, 9:28 PM EDT
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

County Watauga County, NC

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1969 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRNK 092120
FFWRNK
NCC189-100315-
/O.NEW.KRNK.FF.W.0018.080609T2119Z-080610T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
519 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL WATAUGA COUNTY IN NORTHWEST NORTH CAROLINA

* UNTIL 1115 PM EDT.

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA...IN AND 
AROUND THE BEECH MOUNTAIN AREA. RUNOFF FROM THIS RAINFALL WILL 
LIKELY PRODUCE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEECH
  MOUNTAIN...VALLE CRUCIS AND ROMINGER

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3626 8190 3627 8188 3620 8175 3615 8183
      3618 8185 3618 8186 3618 8188 3622 8192
TIME...MOT...LOC 2119Z 180DEG 0KT 3621 8183

$$
2 follow-up statements
000 
WGUS71 KRNK 100013
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
807 PM EDT MON JUN 9 2008

NCC189-100315-
/O.CON.KRNK.FF.W.0018.000000T0000Z-080610T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WATAUGA NC-
807 PM EDT MON JUN 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
WESTERN WATAUGA COUNTY...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
RAINFALL OVER THE WARNED AREA HAD ENDED AT THIS TIME. EARLIER RADAR 
ESTIMATES WERE THAT 3 TO 5 INCHES OF RAIN FELL OVER PORTIONS OF 
BEECH CREEK...LAUREL CREEK... AND POND CREEK BASINS. EXPECT THESE 
SMALL STREAMS TO CONTINUE RISING FOR POSSIBLY SEVERAL MORE HOURS.

A PUBLIC REPORT ALONG BEECH CREEK IN THE PERRY PRESNELL ROAD AREA 
SAID THE CREEK HAS RISEN 4 TO 5 FEET IN THE PAST SEVERAL HOURS BUT 
IS STILL WITHIN ITS BANKS.   

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEECH 
MOUNTAIN AND ROMINGER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3626 8190 3627 8188 3620 8175 3615 8183
      3618 8185 3618 8186 3618 8188 3622 8192
TIME...MOT...LOC 0007Z 180DEG 0KT 3621 8183

$$

PC
000 
WGUS71 KRNK 100128
FFSRNK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
928 PM EDT MON JUN 9 2008

NCC189-100138-
/O.CAN.KRNK.FF.W.0018.000000T0000Z-080610T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WATAUGA NC-
928 PM EDT MON JUN 9 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN WATAUGA
COUNTY...

FLOODING HAS ENDED OVER THE WARNED AREA...THUS THE FLASH FLOOD
WARNING HAS BEEN CANCELLED.

PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.

LAT...LON 3626 8190 3627 8188 3620 8175 3615 8183
      3618 8185 3618 8186 3618 8188 3622 8192
TIME...MOT...LOC 0128Z 180DEG 0KT 3621 8183

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:58 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 9, 2:58 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
258 PM EDT MON JUN 9 2008

.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH AT LEAST TODAY
THANKS TO THE INFLUENCE OF A PERSISTENT AREA OF HIGH PRESSURE.
TUESDAY INTO WEDNESDAY THE HIGH WILL SHIFT OFF THE COAST AND A
COLD FRONT WILL TRY TO MAKE ITS WAY INTO THE AREA. THE RESULT WILL
BE SLIGHTLY COOLER TEMPERATURES AND BETTER COVERAGE OF SHOWERS AND
STORMS.

&&

.NEAR TERM /THROUGH TUESDAY/...
ISOLATED THUNDERSTORMS HAVE DEVELOPED IN WATAUGA COUNTY. EXPECT
ISOLATED TO WIDELY SCATTERED COVERAGE...MAINLY IN THE SOUTHWEST
COUNTIES. GIVEN THE UNSTABLE AIRMASS...OUTFLOW FROM THIS STORMS WILL
LIKELY SPARK MORE STORMS UNTIL SUNSET. STAYED A LITTLE COOLER THAN
MAV GUIDANCE FOR MINIMUM TEMPERATURES TONIGHT...SINCE MAV HAS BEEN
TOO WARM PAST COUPLE OF NIGHT.

A WEAK FRONT APPROACHES THE FORECAST AREA ON TUESDAY. EXPECTING MUCH
MORE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON
COMPARED TO TODAY. MORE CLOUD COVER...ESPECIALLY IN THE WEST WILL
HOLD BACK HIGH TEMPERATURES A COUPLE OF DEGREES. EVEN IN THE
EAST...AFTERNOON TEMPERATURES AND DEW POINTS NOT QUITE ENOUGH TO
MEET HEAT ADVISORY CRITERIA ON TUESDAY.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
SURFACE HIGH IS EXPECTED TO MOVE INTO THE MID ATLANTIC REGION
WEDNESDAY. GFS SHOWING ASSOCIATED SURFACE FRONT INTO NORTH CAROLINA
WEDNESDAY MORNING BUT THETA-E BOUNDARY IS ACROSS NORTHERN CWA
(LWB-HSP-LYH). WITH THIS SCENARIO...CONVECTION IS STILL POSSIBLE
ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. THE BETTER
CHANCE FOR STORMS TO DEVELOP WOULD BE THE MOUNTAIN AND FOOTHILL
COUNTIES OF NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA
(BLF-GEV-MWK SOUTH). CLOUD COVER AND SOUTHEAST FLOW SHOULD HELP
KEEP TEMPERATURES FROM SOARING TO HIGH...BUT HIGH DEW POINTS WILL
STILL MAKE CONDITIONS UNCOMFORTABLE.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL RIDGE LOOKS TO REESTABLISH ITSELF OVER THE REGION. A
SURFACE REFLECTION/LEE TROUGH IS EXPECTED TO DEVELOP IN THE EAST.
WITH A BOUNDARY IN THE REGION...SCATTERED CONVECTION IS POSSIBLE
ACROSS THE MOUNTAINS IN THE AFTERNOON AND EVENING HOURS. A FEW OF
THESE STORMS MAY DRIFT TO THE EAST DURING THE EVENING. 850 MB
TEMPERATURES RUNNING +18C WHICH WILL KEEP TEMPERATURES ABOVE NORMAL
BY 5-8F.

UPPER LEVEL RIDGE IS EXPECTED TO LOSE ITS INFLUENCE ON THE REGION
THIS WEEKEND. THIS WILL ALLOW A COLD FRONT TO MOVE THROUGH THE AREA
ON SATURDAY. ONCE FRONT PASSES...COOLER DRIER WEATHER WITH LESS
HUMIDITY WILL ENCOMPASS THE REGION. TEMPERATURES WILL RUN ABOVE
NORMAL UNTIL THE FRONT PASSES...THEN THEY WILL FALL BACK TO
SEASONABLE LEVELS.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
ONLY ISOLATED THUNDERSTORMS EXPECTED TODAY...MAINLY FROM 21-03Z
FROM FAR SOUTHWEST VIRGINIA INTO THE NORTHWEST NORTH CAROLINA
MOUNTAINS. NOT ENOUGH CHANCE TO INCLUDE IN ANY OF THE TAFS.

MVFR FOG EXPECTED AT KDAN/KLYH/KLWB AGAIN TOWARD TUES
MORNING. EXPECT IFR VSBY TOWARD DAWN AT LWB DUE TO GROUND FOG.

APPROACH OF A WEAKENING COOL FRONT WILL BRING A BIT BETTER CHANCE
FOR ORGANIZED CONVECTION AND ASSOCIATED RESTRICTIONS TO CEILINGS
AND VISIBILITY TUESDAY AFTERNOON. BUT ANY MVFR CONDITIONS WITH
STORMS WILL BE AFTER THE END OF THE FORECAST PERIOD.

THE FRONT IS EXPECTED TO DISSIPATE OVER OR JUST SOUTH OF AREA...ADDITIONAL
SCATTERED STORMS MAY THEN LINGER THROUGH MID OR LATE WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ046-047-059.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...AMS
Hazardous weather outlook, Jun 9, 3:46 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT MON JUN 9 2008

NCZ001-002-018-VAZ007-009>020-WVZ042>045-102000-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-MERCER-
SUMMERS-MONROE-GREENBRIER-
346 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROLONGED PERIOD OF HEAT WILL CONTINUE THROUGH TODAY WITH
AFTERNOON TEMPERATURES IN THE UPPER 80S TO LOWER 90S.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ022>024-032>035-043>045-058-102000-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT-
ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-
CAMPBELL-HALIFAX-
346 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROLONGED PERIOD OF HEAT WILL CONTINUE THROUGH TODAY WITH
AFTERNOON HEAT INDEX READINGS APPROACHING 100. ANYONE PLANNING
OUTDOOR ACTIVITIES SHOULD TAKE APPROPRIATE PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDEX VALUES ON TUESDAY WILL ONCE AGAIN APPROACH 100.
TEMPERATURES WILL BE NOTICEABLY COOLER THE REMAINDER OF THE WEEK
HOWEVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ046-047-059-102000-
APPOMATTOX-BUCKINGHAM-CHARLOTTE-
346 PM EDT MON JUN 9 2008

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THE PROLONGED PERIOD OF HEAT WILL CONTINUE THROUGH TODAY...WITH
DANGEROUS HEAT INDEX VALUES THIS AFTERNOON REACHING AROUND 105
FOR A FEW HOURS. ANYONE PLANNING OUTDOOR ACTIVITIES SHOULD TAKE
APPROPRIATE PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDEX VALUES WILL ONCE AGAIN APPROACH 105 TUESDAY
AFTERNOON....HOWEVER TEMPERATURES WILL BE NOTICEABLY COOLER FOR THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RCS

In the hours before

Special weather statement, Jun 9, 3:01 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT MON JUN 9 2008

NCZ001-018-019-092000-
WATAUGA NC-WILKES NC-ASHE NC-
301 PM EDT MON JUN 9 2008

...THUNDERSTORM MOVING THROUGH THE NORTHWEST NORTH CAROLINA
MOUNTAINS...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORM 3 MILES SOUTHWEST OF DEEP GAP...OR ABOUT 3 MILES
SOUTHEAST OF RUTHERWOOD...MOVING NORTHEAST AT 6 MPH. THE
THUNDERSTORM WILL BE NEAR...TODD AT 315 PM EDT...DEEP GAP AT 325 PM
EDT...FLEETWOOD AT 350 PM EDT...CASCADE FALLS AT 355 PM
EDT...SUMMIT...IDLEWILD AT 400 PM EDT...

EXPECT RAINFALL AMOUNTS OF AN INCH THROUGH 400 PM. PEA SIZE HAIL AND
GUSTY WINDS MAY ALSO ACCOMPANY THIS STORM.

STONEFIELD
Special weather statement, Jun 9, 4:12 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT MON JUN 9 2008

NCZ018-092045-
WATAUGA NC-
412 PM EDT MON JUN 9 2008

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF BLOWING ROCK...OR ABOUT 2 MILES
SOUTHEAST OF FOSCOE...MOVING NORTHEAST AT 7 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...VALLE CRUCIS AT 425 PM EDT...MOSES CONE
MEMORIAL PARK...BLOWING ROCK AT 435 PM EDT...BOONE...AHO AT 445 PM
EDT...

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM.

JDS
Special weather statement, Jun 9, 4:47 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
447 PM EDT MON JUN 9 2008

NCZ018-092115-
WATAUGA NC-
447 PM EDT MON JUN 9 2008

...STRONG THUNDERSTORM WEST OF BOONE MOVING SLOWLY NORTHWEST...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SUGAR GROVE...OR ABOUT OVER
ROMINGER...MOVING NORTHWEST AT 8 MPH. THE STRONG THUNDERSTORM WILL BE
NEAR...BEECH MOUNTAIN AT 455 PM EDT...PEORIA...REESE AT 515 PM EDT...

WIND GUSTS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
Local storm report, Jun 9, 5:08 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
508 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             VALLE CRUCIS            36.22N 81.78W
06/09/2008  E1.00 INCH       WATAUGA            NC   LAW ENFORCEMENT

0450 PM     HAIL             2 W VALLE CRUCIS        36.22N 81.82W
06/09/2008  E0.88 INCH       WATAUGA            NC   TRAINED SPOTTER

0500 PM     HAIL             BEECH MOUNTAIN          36.21N 81.89W
06/09/2008  E1.00 INCH       WATAUGA            NC   PUBLIC

0506 PM     HAIL             BEECH MOUNTAIN          36.21N 81.89W
06/09/2008  E1.75 INCH       WATAUGA            NC   TRAINED SPOTTER

&&

PCORRIGA
Local storm report, Jun 9, 5:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
518 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             BEECH MOUNTAIN          36.21N 81.89W
06/09/2008  E2.75 INCH       WATAUGA            NC   LAW ENFORCEMENT

&&

PCORRIGA

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:52 PM EDTSevere Thunderstorm WarningRNKWatauga38 min
Jun 9, 5:02 PM EDTSevere Thunderstorm WarningRNKWatauga30 min

Nearby

Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.